MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested for troponin t on a cobas 8000 e 801 module.The customer noted they were also receiving sample clot detection errors.The complained sample, collected at 13:41, initially resulted in a troponin t value of 32.6 ng/l.A second sample collected from the patient at 17:52 resulted in a troponin t value of 3 ng/l.A third sample collected from the patient at 23:36 resulted in a troponin t value of < 3 ng/l.The complained sample was repeated on (b)(6) 2026, resulting in a troponin t value of 6.4 ng/l.This value was more in line with the patient's history.
 
Additional Manufacturer Narrative
The troponin t reagent lot number and expiration date were requested, but not provided.The field service engineer checked the sample probe stream, checked pressure sensor function, and checked the syringe.The probe was observed to be dripping.Connections were checked over and all were good.Probe tubing was found damaged and there was water on surrounding circuit boards.The sample pipettor assembly was replaced.Probe adjustments were performed and the system was primed.An instrument check was performed and passed.No further issues were reported by the customer after these actions.The investigation is ongoing.
 
Additional Manufacturer Narrative
Quality controls were acceptable prior to the event.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24455684
Report Number1823260-2026-00711
Device Sequence Number10052316
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown